# SDR SWAA2024112550161

- Difficulty date: October 18, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION AT N/P HOLES STA.727H +2;+6;+9++13+16+20. MRKD<[01] REMOVED L/H TRANSITION ANGLE PER SRM 51-40-02;[02] UPDATED MEASUREMENT PART NUMBER;[03] OK TO INSTALL L/H TRANSITION ANGLE;[04] R/R L/H TRANSITION ANGLE FROM STA 727 - STA 847 PER SRM 53-00-53-2R-5 AND SRM 51-40-02;[05] C/W INSPECTION;[06] C/W INSPECTION
